MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET PLATINUM

US ENDOSCOPY ROTH NET PLATINUM
Model Number 00715050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their roth net platinum detached from the device.The procedure was completed successfully using a grasper.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.Evaluation results found that the loop cable of the net was damaged, however an exact cause of the reported event could not be determined.The roth net platinum ifu states, "do not use if the device is damaged or if the packaging has been compromised.Save the device and packaging and contact your local steris endoscopy product specialist.Short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath.Keep the device closed by applying continuous/steady traction to the handle.Note: excessive closing force may damage the device's wire or cause the net to rupture or tear." a steris account manager offered in-service training on the proper use and operation of the roth net platinum.The user facility accepted this offer and a date is being scheduled to complete the in-service training.This is an isolated event for this lot of products.A follow-up report will be submitted when additional information is available.
 
Additional Manufacturer Narrative
A steris account manager provided in-service training on the proper use and operation of the roth net platinum.No additional issues have been reported.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22976343
Report Number1528319-2025-00092
Device Sequence Number9177210
Product Code GCJ
UDI-Device Identifier00724995182908
UDI-Public(01)00724995182908(11)250618(17)280618(10)12496047
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number(10)12496047
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown